| Model Number |
250D2 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been treated in (b)(4).As the defective unit was not available for inspection and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the claimed defect.
Event or Problem Description
Rupture of elastomeric drug reservoir prior to use (dosi-fuser).